# SDR DALA2019111706735

- Difficulty date: November 16, 2019
- Submitted: November 17, 2019
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 53,121 hours, 27,300 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTED DOOR 1L ARM LEVER POPPED UP INFLIGHT ILLUMINATED CABIN PRESS LIGHT, TWICE. PERFORMED OPS CHECK OF DOOR 1L OPENED CLOSED DOOR SEVERAL TIMES, ARM, DISARMED DOOR SEVERAL TIMES NO DEFECT NOTED DURING LEVER OPERATION ON BOTH SYSTEMS. PERFORMED OPS CHECK OF CBN PRESSURE OVRPR WARNING SYSTEM ALL OPS CHECKS NORMAL AT THIS TIME. PER A319 AMM 52-11 AND 52-73
